# SDR IXXA2017ATN273

- Difficulty date: August 20, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 96,174 hours, 15,370 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0329
- Condition: Malfunctioned
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD EXHAUST EQUIPMENT COOLING FAN CIRCUIT BREAKER TRIPPED IN FLIGHT. OCCURED WITHIN 15 SECONDS OF UNUSUAL FAN NOISE AND BURNING ELECTRICALL ODOR. COMPLIED WITH CONDITIONAL INSPECTION 05-51-56. NO FAULTS WERE NOTED, NO BURNING ODOR OR EVIDENCE OF BURNING AND ARCING AT FORWARD EXHAUST EQUIPMENT FAN.   REMOVED AND REPLACED THE AIR RECIRCULATION FAN  IAW AMM 21-58-06. OPERATIONAL CHECK SATISFACTORY. NO DEFECTS NOTED. FAULT NOT DUPLICATED.  AIRCRAFT RELEASED TO SERVICE.
